# SDR SWAA2023080474141

- Difficulty date: July 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 294.5 TO BS 312 WL 208.1 LBL13 AT FWD GALLEY AREA 2023-422314<[01] REPLACED INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 294.5 TO BS 312 WL 208.1 LBL13 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 141A5600 REV. N AND DWG 141A5400 REV. B;[02] CORRECTED STEP 1: REPLACED INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 294.5 TO BS 312 WL 208.1 LBL13 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 141A5600 REV. N AND DWG 141A5400 REV. B. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII
